# SDR AALA202109020588

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 43,344 hours, 15,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS MESSAGE ON FLIGHT ATTENDANT PANEL TO CHECK PRESSURE, DOOR 1L. SERVICED DOOR DAMPER CYLINDER PER AMM 52-10-00.
